RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 7, Pages 1232–1239 (Mi de9468)  

Numerical methods

The maximum principle for a nonlocal nonselfadjoint boundary value problem

N. I. Ionkin, E. A. Valikova

Lomonosov Moscow State University

Full text: PDF file (1294 kB)

English version:
Differential Equations, 1995, 31:7, 1180–1187

Bibliographic databases:
UDC: 519.633
Received: 22.02.1995

Citation: N. I. Ionkin, E. A. Valikova, “The maximum principle for a nonlocal nonselfadjoint boundary value problem”, Differ. Uravn., 31:7 (1995), 1232–1239; Differ. Equ., 31:7 (1995), 1180–1187

Citation in format AMSBIB
\Bibitem{IonVal95}
\by N.~I.~Ionkin, E.~A.~Valikova
\paper The maximum principle for a nonlocal nonselfadjoint boundary value problem
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 7
\pages 1232--1239
\mathnet{http://mi.mathnet.ru/de9468}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429782}
\zmath{https://zbmath.org/?q=an:0864.35046}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 7
\pages 1180--1187


Linking options:
  • http://mi.mathnet.ru/eng/de9468
  • http://mi.mathnet.ru/eng/de/v31/i7/p1232

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019